# SDR QXEA2016072800479

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 36,627 hours, 38,263 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1486742005
- Part serial: 1183
- Condition: Failed
- Location: Te Flaps
- Part time: 20,947 hours, 22,591 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING SELECTION OF THE FLAPS FROM 0 TO 5 DEGREES, FLAP DRIVE CAUTION LIGHT ILLUMINATED.  FLAPS STAYED AT ZERO DEGREES.  LANDING UNEVENTFUL. REMOVED AND REPLACED FCU. FUNCTIONAL AND OPS CHECKED GOOD IAW AMM 27-51-00-720-801 AND 27-50-00-710-801. RETURNED TO SERVICE.
